# SDR AALA20180829001

- Difficulty date: August 28, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 54,884 hours, 27,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DDK4172501
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR CONDITIONING AIR FIRST SMELLED LIKE DIRTY SOCKS, BUT THEN SEEMED MORE SMOKY AND TOXIC. FOUND HYDRAULIC LINE LEAKING. PERFORMED APU WASH ON MCM CARD 49-97-11, PACK BURN OUT ON MCM CARD 21-92-12 AND ODOR TROUBLE SHOOTING CARD 05-96-70. ACCOMPLISHED ATBT FOR ACCURACY LEAKING HYDRAULIC LINE. FOUND HYDRAULIC LINE B-NUT LOOSE AND RE-SECURED PER AMM 29-00-00. OPS AND LEAK CHECK GOOD.
